# SDR AU510001867

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: MS1410414
- Condition: Worn
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE FLAP TRACK FORWARD SUPPORT BEARING WORN.
